tiffany (thatsevenbetter) wrote in vaginapagina,
tiffany
thatsevenbetter
vaginapagina

Birth Control and cramps?


So last weekend I had probably not the safest sex with the guy I'm seeing(He pulled out). Yes I'm beating myself up for it and I know its bad and really not something I do so I already feel bad there... anyway, the next day I took Plan B and followed the directions closely.

A few days after I started the NuvaRing (I'd been between birth controls) and am now having a little bit of pain/cramping in the area of my lower stomach/right above my pelvis and toward the right side of my body. It's nothing unbearable but its also not the norm.

I also recently got a new vibrator that is used internally and had been used to a small one that I generally only used externally. While this "hits the wall" it doesn't hurt while I'm using it and I was thinking maybe this mixed with the NuvaRing being up in there might be causing these feelings.

Ehh.. what do you think, VagPag
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 9 comments